# SDR DLM88971327

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Elev Hinge Ftg
- Part number: 3918016
- Condition: Corrosion
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE XE = 157-.9 ELEVATOR HINGE SUPPORT BRACKET ATTACHED TO THE LT HORZ STABILIZER WAS FOUND TO CONTAIN CORROSION.  THE CORROSION WAS DISCOVERED IN THE BORE OF THE INBOARD LUG OF THE BRACKET UPON BUSHING REMOVAL.  THE CORROSION WAS REMOVED BY OVERSIZING THE DIAMETER TO .6465.  A REPLACEMENT BUSHING WAS INSTALLED.  THIS REPAIR WAS APPROVED BY FAA/ DER FORM 8110-3 DER DESIGNATION SO-889, DTD 06-27-97.
